# SDR SWAA2022012659030

- Difficulty date: January 6, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 44,855 hours, 30,609 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Low
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H WINDSCREEN FLASH LIGHT BATTERIES DRAINED 2EA. ; / [01] REPLACED AFT L/H WINDSCREEN FLASHLIGHT BATTERIES IAW BOEING 737-700 AMM 25-64-00-900-806-NG; [02] INSPECTION DUE DATE: FEB 23; [03] VERIFIED STEPS 1 AND 2
